SciELO - Scientific Electronic Library Online

 
vol.21 número3CRITICAL POINT THEOREMS AND APPLICATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.21 n.3 Antofagasta dic. 2002

http://dx.doi.org/10.4067/S0716-09172002000300005 

Proyecciones
Vol. 21, N o 3, pp. 199-224, December 2002.
Universidad Católica del Norte
Antofagasta - Chile

JORDAN NILALGEBRAS OF DIMENSION 6

LUISA ELGUETA ¤
and
AVELINO SUAZO
Universidad de La Serena, Chile

Abstract

It is known the classification of commutative power-associative nilalgebras of dimension £4 (see, [4]). In [2], we give a description of commutative power-associative nilalgebras of dimension 5. In this work we describe Jordan nilalgebras of dimension 6.

AMS Subject Classification : 17 C 10.

5. REFERENCES

[1] I. Correa and A. Suazo, On a class of commutative power-associative nilalgebras, Journal of Algebra 215, pp. 412-417, (1999).        [ Links ]

[2] L. Elgueta and A. Suazo, Jordan nilagebras of nilindex n and dimension n + 1, Communications in Algebra, Vol. 30, 11, pp. 5545-5559, (2002).        [ Links ]

[3] L. Elgueta and A. Suazo, The index of nilpotence of Jordan nilalgebras of nilindex n and dimension £n + 2, International Journal of Mathematics, Game Theory and Algebra, to appear (2002).        [ Links ]

[4] M. Gerstenhaber and H. C. Myung, On commutative power-associative nilalgebras of low dimension, Proc. Amer. Math. Soc. 48, pp. 29-32, (1975).        [ Links ]

[5] R. D. Schafer, An Introduction to Nonassociative Algebras, Academic Press, New York/London, (1966).        [ Links ]

[6] K. A. Zhevlakov, A. M. Slin‘ko, I. P. Shestakov, and A. I. Shirshov, Rings That Are Nearly Associative, Academic Press, New York/London, (1992).        [ Links ]

Received : June, 2002

Luisa Elgueta
Departamento de Matemáticas
Universidad de La Serena
Benavente 980
La Serena
Chile
e-mail : lelgueta@userena.cl

and

Avelino Suazo
Departamento de Matemáticas
Universidad de La Serena
Benavente 980
La Serena
Chile
e-mail : asuazo@userena.cl


¤Research supported by Conicyt-Chile, Proyecto Fondecyt-Líneas Complementarias 8990001.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons